RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 3, Number 3/4  


Polynomial asymptotic representations for subharmonic functions with masses supported by finite system of rays
P. Z. Agranovich
219
Gårding domains for unitary representations of countable inductive limits of locally compact groups
A. I. Danilenko
231
Stability of solution of isoperimeter problem in Minkovsky's geometry
V. I. Diskant
261
Extremal problems for surfaces with bounded absolute (total) mean integral curvature in $n$-dimensionai space
V. A. Dolzhenkov
267
The classification of Poisson homogeneous spaces of compact Poisson–Lie group
E. A. Karolinsky
274
The characterization of conformal maps of the upper halfplane on a “comb” type domain
A. V. Kesarev
290
On a counterexample concerning unique continuation for elliptic equations in divergence form
Niculae Mandache
308
Projection method and unconditional bases
A. M. Minkin
332
Totally umbilical submanifolds in $G(2,n)$. III
Yu. A. Nikolaevskii
339
The Euler characteristic of manifolds with axiom of hyperplanes
S. I. Okrut
356
On two models of interacting Bose gas: Bogolyubov's model of superfluidity and Huang-Yang–Luttinger model
D. Ya. Petrina, V. I. Gredzhuk
370
Eigenfunction completeness for a third-order ordinary differential bundle of operators
V. S. Rykhlov
406
A remark to the definition of Nevanlinna matrices
Mikhail Sodin
412
On power serves with Gelfond–Leontev derivatives satisfying a special condition
M. N. Sheremeta
423
On the vertical strong sphericity of Sasaki metric of tangent sphere bundles
A. L. Yampol'skii
446
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020